# SDR REXA201100898

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 22,689 hours, 19,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRPLANE EMERGENCY LIGHT STRIP IS OUT.  REMOVED AND REPLACED NR 4 BATTERY IAW AMM 33-51-04.  OPS CHECK GOOD.  VERIFIED PART EFFECTIVITY.
